IJPAM: Volume 107, No. 3 (2016)
-COMPLEMENT OF A FUZZY GRAPH AND EDGE
ADJACENCY SEQUENCE IN FUZZY GRAPH
P.G. Department of Mathematics
Periyar E.V.R. College
Tiruchirappalli, 620 023, Tamil Nadu, INDIA
Department of Mathematics
K.S.R. Institute for Engineering and Technology
Namakkal, 637 215, Tamil Nadu, INDIA
Abstract. In this paper, some theorems of edge regular fuzzy graphs are discussed with their complements and -complements. A necessary and sufficient condition under which they are equivalent is provided. Finally, adjacency sequence of edges in a fuzzy graph is defined. Using the sequences, characterization for a fuzzy graph with at most four vertices to be edge regular is obtained.
Received: January 17, 2016
AMS Subject Classification: 03E72, 05C72
Key Words and Phrases: strong fuzzy graph, complete fuzzy graph, edge regular fuzzy graph, totally edge regular fuzzy graph, complement of a fuzzy graph and -complement of a fuzzy graph
Download paper from here.
DOI: 10.12732/ijpam.v107i3.15 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 673 - 682
-COMPLEMENT OF A FUZZY GRAPH AND EDGE ADJACENCY SEQUENCE IN FUZZY GRAPH%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.